The 3rd Asian E-tailing Summit

Inside Retail readers are entitled to 70% discount to purchase the Asian E-tailing Summit tickets

Original price HK$ 1,400. Now HK$420.

images

 The 3rd Asian E-tailing Summit 
4-5 December 2019 / HKCEC Hall 1
Tentative Programme

 4 December 2019 

TimeProgramme
09:00-10:00
(1hr)
Registration
Coffee and tea provided 
10:00-10:15
(15mins)
Opening Session of SmartBiz Expo and Asian E-tailing Summit

Welcome Remarks
Ms Margaret Fong, Executive Director, Hong Kong Trade Development Council

Opening Remarks
TBC, Senior Government Official, Hong Kong Special Administrative Region
10:15-11:15
(1hr)
Plenary Session 1
The Internet of Things’ Expanding Influence in Online Retailing
Spending on the Internet of Things (IoT) is on track to pass US$1 trillion worldwide in 2022*. As online shopping further matures and consumer preferences continue to shift away from bricks-and-mortar retailing, e-tailers will need to leverage the IoT to better manage supply chains, deliver engaging customer experiences and stay ahead of the competition.

This plenary session examines how the IoT can help e-tailers handle data and create experiences that enchant customers, while allowing managers to re-imagine their businesses to be more competitive and more profitable.

*International Data Corporation (IDC) Worldwide Semiannual Internet of Things Spending Guide
11:30-12:30
(1hr)
Plenary Session 2
How a Common Online Market Creates Growth Opportunities in Asia
Online retail revenue in Asia is forecast to grow at a compound annual growth rate (CAGR) of 23 percent to reach US$53 billion by 2023*. With the pioneering Association of Southeast Asian Nations (ASEAN) e-commerce agreement now in place, a favourable business environment is flourishing. The push is on to deliver economic growth through cross-border e-commerce among the 10 nations in the region.

This plenary session will assess how a thriving common online market will be shaped by Southeast Asia’s increasingly affluent middle class – a digitally savvy population that communicates on the go and through social media.

*Forrester Analytics : Online Retail Forecast, 2018-2023 (Southeast Asia)
12:30-14:00
(1hr30mins)
Networking Luncheon
14:15-15:30
(1hr 15mins)
Concurrent Breakout Sessions

Breakout Session 1
Using AI to Transform Online Customer Experiences

By 2020, 85 percent of customer interactions in the retail environment are likely to manage without human involvement*. Artificial Intelligence can help deliver a personalised, immersive and optimised experience for every consumer that is cost effective.

This breakout session examines how AI can simplify the work in data analytics, offering real-time insights to businesses and answers for customers.
*Gartner

Breakout Session 2
Using Big Data to Achieve Online Business Success

It is vital to have the capacity to crunch massive volumes of information. Big Data can highlight customer behaviours in the most complex of datasets and deliver insights that can lead to better business decisions.

The breakout session will discuss how algorithms and analytics can bridge the gap between data and application. Hear recommendations to achieve optimal decision-making from data in user-friendly formats.
15:45-16:45
(1hr)
Workshop 1
How the Blockchain is Disrupting E-tailing

In highly competitive industries such as e-tailing, the search for an edge never ends. Blockchain technology can help provide the right framework for online shopping websites that need to improve their processes over the long term.

This workshop will explore how blockchain creates websites that are faster, safer and more feature-rich than ever before.

Workshop 2
Best Practices for Omni-channel Retailing

Consumers are demanding personalised and contextualised experiences that are aligned with their needs. Enterprises need to integrate their digital and physical channels to permit omni-channel retailing to live up to its promise.

This workshop explores how to implement an omni-channel strategy and covers relevant business concepts such as warehousing, shipping, marketing, customer service and payments.
17:00-18:00
(1hr)
Asia’s Best E-tailing Awards Ceremony and Cocktail Reception

5 December 2019 

TimeProgramme
10:30-11:30
(1hr)
Sectoral Breakout 1
Walk Fashion’s Online Runway

Fashion is among the most popular product categories purchased online. By 2020, the share of e-commerce sales is set to grow from 20 percent currently to 25 percent of all transactions*. Instagram and Facebook are increasingly used as sales and marketing channels for fashion and accessories. Fashion brands must have a solid online marketing strategy.

This breakout session studies new online retail models for fashion, such as social commerce and cross-border portals, that are expected to double their business year-on-year for the coming few years*.
*Joint Study by Zalando and Boston Consulting Group / RedSeer
11:45-12:45
(1hr)
Sectoral Breakout 2
Omnichannel Sales Comes to Toyland

The popularity of e-tailing has increased the range of toys and games available to consumers. While online purchases are growing, sales of toys at brick-and-mortar shops – both independent retailers and department stores – have remained stable.

This breakout session studies why consumers want the best of both the online and offline worlds when buying their toys.

Note:
– All programmes are subject to change without prior notice
– Simultaneous interpretations into Japanese and Putonghua are provided for plenary sessions
– Simultaneous interpretation in Putonghua is also available for the breakout sessions and workshops

images